# SDR USAA2010102592362

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 34,068 hours, 12,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40012200
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP - LGA - EEL - EMERGENCY LIGHT COVER NEAR LAV D DOOR MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT COVER AS REQUIRED.
